# SDR SWAA2021062369157

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 480-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE POINTS OF CORROSION ON FCB AFT SHIELD; BS 480+13' TO 500A; RBL 25; WL 156 (MARKED) / REMOVED RND INSTALLED FCB NEW SHIELD B/S L 180 + 13 TO 500 A RBL 25 WL 156 P/N 7531855 PO # 80620311 IAW SRM 51-40-02 AND DWG 143A0080 REV: 59899U 18MAY21
